# SDR HALA2017122600318

- Difficulty date: December 25, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 22,500 hours, 27,667 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Missing
- Location: Nr 2 Hpc
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED IN FLIGHT.   REMOVED HIGH PRESSURE COMPRESSOR FAIRING AND SIX PLUGS. REMOVED HP TURBINE STAGE 2, LP TURBINE STAGE 1, LP TURBINE STAGE 2 PLUGS. REMOVED BREATHER OUTLET. BOROSCOPED THE NR 2 ENGINE HPC THROUGH ACCESS PORT D FOUND A BLADE MISSING ON STAGE 3 HPC AT ROOT AREA. REPLACED THE NR 2 ENGINE.
